Back to all discussions

Side effects of CGRPs

Hi. My name is Jenny.
I have been using Emalgity now for 3 months and it is definitely helping me manage my migraine pain. However I have noticed that since taking this treatment I have been suffering from chronic lower back pain. This wasn't mentioned in the expected side effects so I didn't connect it. I went to the doctor's thinking I had an injury. Towards the end of the month cycle of the treatment my migraines started to get worse but my back got a little better. As soon as I put my next injection I was crippled with back pain again. Has anyone else out there had similar experiences or am I making a wrong connection? I would love to know.

  1. Hi Jenny,


    While you're waiting for feedback from the community, I thought I would share this Medical News Today article about <a href="https://www.medicalnewstoday.com/articles/326239#side-effects">side effects of Emgality </a>, which does mention back pain.


    You mentioned having visited your doctor after, but didn't mention whether you discussed this with him. We'd definitely recommend that you discuss this with your doctor.


    Sending all good wishes,
    Warmly, Donna (team member)

    or create an account to reply.